# SDR SWAA2014052328310

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,491 hours, 46,712 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 66241987
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT ACTUATOR ON FIXED LE CRACKED.  REPAIRED ACTUATOR IAW SRM.
